MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-01-0240
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Swelling/ Edema (4577)
Date of Event 12/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitant products: (b)(6) - 02-010-01-0240 - logic femoral ps cem left sz 4, (b)(6) - 02-010-01-0340 - logic femoral ps cem right sz 4, (b)(6) - 02-012-35-4009 - logic tibia ps mod insrt sz 4 9mm, (b)(6) - 02-012-41-1010 - logic tibia traptray cem sz 1f/1t, (b)(6) - 02-012-41-4030 - logic tibia traptray cem sz 4f/3t, (b)(6) - 02-012-41-4040 - logic tibia traptray cem sz 4f/4t, (b)(6) - 02-012-44-2013 - logic tibia implant psc insert, sz 2, 13mm, (b)(6) - 02-012-44-4009 - logic tibia implant psc insert, sz 4, 9mm, (b)(6) - 142-28-00 - cocr fem head 28mm +0 offset 12/14, (b)(6) - 160-31-15 - pf spline plasma w/ha ext offset sz 15, (b)(6) - 200-02-32 - three peg patella 32mm, (b)(6) - 200-02-35 - three peg patella 35mm.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, tibial loosening, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.
 
Event or Problem Description
It was reported that approximately 72 months after a total replacement procedure, the patient has experienced prosthesis wear, swelling/ edema, pain and osteolysis.No further issues or complications were reported.No additional information is available.

Brand Name
LOGIC FEMORAL PS CEM LEFT SZ 4
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key20678118
Report Number1038671-2024-04384
Device Sequence Number21070256
Product Code JWH
UDI-Device Identifier10885862001160
UDI-Public10885862001160
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2020
Device Catalogue Number02-010-01-0240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2024
Initial Report FDA Received Date11/13/2024
Date Device Manufactured10/08/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age68 YR
Patient SexMale